# SDR CALA2013122393895

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 51,460 hours, 20,612 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT 12C INOPERATIVE.  REPAIRED LOOSE WIRE TO LIGHT.
